# SDR CA120504001

- Difficulty date: May 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 50,412 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Case
- Condition: Fractured
- Location: Actuator
- Part time: 53,634 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) DURING THE TAXI OUT, CREW RECEIVED A 1 RUD HYD CAUTION LIGHT AND OBSERVED AN ABNORMAL LOW OIL QUANTITY ON THE ASSOCIATED SYSTEM GAUGE. CREW ELECTED TO RETURN TO THE GATE.  MAINTENANCE WAS CALLED AND AN HYDRAULIC LEAK NOTICED UNDER THE LEFT WING. FURTHER INVESTIGATION REVEALED THE INBOARD FLIGHT SPOILER ACTUATOR CASING HAD FRACTURED.  THE SPOILER ACTUATOR WAS REPLACED, RIGGED, TESTED, LEAK CHECKED AND THE ACFT RELEASED FOR SERVICE.
